Rod or anyone please can you advise? Thanks :-)

Please could someone check my latest blood results for me, your advice would be greatly appreciated. :-) Also would you suggest vit and mineral supplements - eg B12, D, etc.

Dr just started me on 3xdaily Ferrous Fermarate 210mg for low Ferritin. She has also reduced my levo from 200mg to150mg due to hyper symptoms eg palpations and exhaustion. I suggested B12 supplement for scalloped tongue, dark circles under eyes, brain fog, depression and exhaustion but she said level is fine-what do you think?

T4 22 (9-23). Tested 28thDec 2012

Following tests all Tested 25/ feb 2013

Free T3. 4.8 pmol/L. (3.5-6.5). SR

TSH. 0.10 mu/L (0.55-4.78) SR. Low

Folate 11.3 ug/L. (3.4>) SR. Low

Ferritin. 7 ug/L. (20-291). High

B12. 396 ng/L. (211-911). Low-ish end of normal range

Cholesterol 5.9 mmol/L.

SerumC reactive protein level 8 mg/L (0-5). High (don't know what this is ???)

Glucose. 5.0 mmol/L. (2.5-6.00)

Coeliac. 0.2 U/ml. (0.0-10.0)

Full blood count all seems normal except platelet count 425 10*9/L (150-400) but just got over bad cold. So probably accounts for that high reading.

Thank you for reading and hopefully advice :-)

Wendy

10 Replies

oldestnewest
  • Your B12 could do with being over 600 for you to feel any better, did your GP test your VitD as I cant see it on here?

    What really jumps out at me is your result for coeliac, which is very low. If you are coeliac then you will not be absorbing all the vitamins and minerals you need which could account for why you are feeling so low.

    Do a bit of research of coeliac disease and see if any of your symptoms match up.

    Here is a link to a good B12 suppliment that a lot of people on here use.

    amazon.co.uk/Jarrow-Formula...

    Moggie x

  • totally agree with Moggie....your B12 'is' low

  • Thanks Moggie

    I wasn't tested for vit D or adrenal fatigue. Had hard enough problem getting doc to do all other tests. So just going to run with her advice for time being.

    Interesting about coeliacs tho as about 4-5yrs ago I had a positive blood test but a negative biopsy!! At the moment having a bit of problem with bowels. Alternating constipation and loose motions. Lots of un-digested food in them, bloating and terrible smelly flatulance. ( umm nice!!!):-0.

    I'll get some vit B12 today.

    Thanks again

    Wendy

  • Just a word of warning about taking VitD suppliments without getting your VitD and calcium levels checked first.

    The more VitD you put in your body the more calcium your body makes, a calcium overload could result in painful gall stones. Before supplimenting anything you should always get the tests done first, as you have done with your B12.

    I know where you are coming from with a reluctant GP and blood tests. They are all about saving money these days and the patients health seems to come second.

    You even have to watch the doctors with these levels as twice now, once with my GP and yesterday with an endo, they were going to suggest I take VitD with calcium included until I pointed out to them that me calcium levels were already at the top of the range - both did a quick double take and said "no calcium".

    Hope this helps.

    Moggie x

    p.s. just a little tip that worked for me - I was asking for a vitD test for over a year with my GP who kept refusing so I went in there one day and asked if she would take notice if I had a private one done. "what lab are you going to use" she asked (GP are unwilling to take notice of some private blood results) and when I mentioned a few private labs she then relented and ordered me one herself which then showed my levels were severly low. You could also ask your GP how much private testing is with them - it can sometimes work out fairly cheap. I know you shouldn't have to do this but sometimes its the only way people on here get the tests they deserve.

  • Thanks for that tip ref getting vit D tested. I'll bare it in mind when I ask for it next :-)

    Wendy

  • you just 'got over a bad cold' is the reason for a CRP of 8 most likely.

    I don't see how the platelets can go up with a cold? however 425 is not too high, they need re-checking to make sure.

    the scalloped tongue is also a hypo sign by the way......

    palpitations can be due to low ferritin! so lowering your levo not sure was the right thing to do as exhaustion is also hypo...

    something to 'think about' there :)

  • I would say your FT3 is too low. It's not even mid-range! With such a low FT3 and such a high FT4 I would say you have a conversion problem there.

    Grey

  • Thanks nobodysdriving and greygoose your advice is greatly appreciated. I shall start on vit B12 today and monitor other symptoms before going to see doc again.

    I was on 300mg of Teva levo before they were with drawn. Prescription has gradually been reduced as blood tests suggest being over medicated. However I felt better on the higher dose with no hyper symptoms. Now on lower dose got many new symptoms!!! Can't win! Levo reduced further due to palpations/chest pains, slow heart beat (60 - usually 78-80)

    High blood pressure ??/94. 94 is what doc is monitoring before treatment. 2st weight increase over past 6 months despite dieting!!!! Bla bla the list goes on and on.

    Wendy

  • from 300mcg you are now on 150? and you felt much better before?

    well...........mmmmmhhhhhhhh

  • Was on 200 but reduced to 150 on Monday (300 was last year).

    Funny how we know our own bodies but Dr think they know best!!!!! LOL :-)

    Just seeing how things pan out for a few weeks and collate more info from this site and books before I go back and stamp my feet :-) x thanks

You may also like...